MAUDE Adverse Event Report: B. Braun Medical Inc. IV Administration Set; SET, ADMINISTRATION, INTRAVASCULAR

B. Braun Medical Inc. IV Administration Set; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354211
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: the manifold disconnected from the tubing while the patient was asleep.The rn went into the room and noted the disconnected tubing, and a significant amount of blood loss was noted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.

Brand Name
IV Administration Set
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50853378
Report Number2521402-2026-00866
Device Sequence Number18518597
Product Code FPA
UDI-Device Identifier04046964182198
UDI-Public(01)04046964182198(11)260220(17)280131(10)0062059867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354211
Device Lot Number0062059867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown